Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ q$-Chaos


Authors: Marius Junge and Hun Hee Lee
Journal: Trans. Amer. Math. Soc. 363 (2011), 5223-5249
MSC (2010): Primary 47L25; Secondary 46B07
Published electronically: May 18, 2011
MathSciNet review: 2813414
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the $ L_p$ norm estimates for homogeneous polynomials of $ q$-Gaussian variables ( $ -1\leq q\leq 1$). When $ -1<q<1$ the $ L_p$ estimates for $ 1\leq p \leq 2$ are essentially the same as the free case ($ q=0$), whilst the $ L_p$ estimates for $ 2\leq p \leq \infty$ show a strong $ q$-dependence. Moreover, the extremal cases $ q = \pm 1$ produce decisively different formulae.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 47L25, 46B07

Retrieve articles in all journals with MSC (2010): 47L25, 46B07


Additional Information

Marius Junge
Affiliation: Department of Mathematics, University of Illinois at Urbana-Champaign, 273 Altgeld Hall, 1409 W. Green Street, Urbana, Illinois 61801
Email: junge@math.uiuc.edu

Hun Hee Lee
Affiliation: Department of Mathematics, Chungbuk National University, 410 Sungbong-Ro, Heungduk-Gu, Cheongju 361-763, Korea
Email: hhlee@chungbuk.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9947-2011-05165-2
PII: S 0002-9947(2011)05165-2
Keywords: Operator space, quantum probability, $q$-Gaussian, Araki-woods factor, CAR, CCR
Received by editor(s): January 21, 2008
Received by editor(s) in revised form: June 22, 2009, and July 11, 2009
Published electronically: May 18, 2011
Additional Notes: The first author was partially supported by NSF DMS - 0901457
The second author was partially supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education, Science and Technology (2010-0015222)
Article copyright: © Copyright 2011 American Mathematical Society